MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TSH V2; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ROCHE DIAGNOSTICS ELECSYS TSH V2; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Model Number TSH
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
1.Describe the event: there was an allegation of questionable elecsys tsh v2 results for 4 patient samples from cobas e 801 analytical units.2.Patient age range: 4 years, 3-asku.3.Patient weight range: asku.4.Patient sex breakdown: 1-female, 1-male, 2-asku.5.Patient race breakdown: asku.6.Patient ethnicity breakdown: asku.
 
Additional Manufacturer Narrative
Reagent lot 868935 had an expiration date of 30-sep-2026.The expiration dates for reagent lots 84492900, 838516, and 911795 were not provided.For 2 events: 1.Summary of investigation results: the investigation is ongoing.2.Summary of follow up/corrective actions taken: the sample was received for investigation.For 1 event: 1.Summary of investigation results: the investigation is ongoing.2.Summary of follow up/corrective actions taken: the investigation is ongoing.For 1 event: 1.Summary of investigation results: the investigation did not identify a product problem.2.Summary of follow-up/corrective actions taken: the patient sample is not available for investigation.For all 4 events: 3.Device returned to manufacturer? no.4.Device labeled "for single use?" no.5.Device reprocessed and reused? no.
 
Additional Manufacturer Narrative
For one event, the investigation determined the patient's sample contains an interfering factor against the ruthenium component of the assay.Per product labeling, "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design." no follow-up actions were taken.For the 2nd event: 1.Summary of investigation results: the investigation did not identify a product problem.The root cause was due to a detected interference factor in the sample.Per product labeling, "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design." and "for diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings." 2.Summary of follow-up/corrective actions taken: no follow-up/corrective actions were taken.For the third event: 1.Summary of investigation results: the investigation did not identify a product problem.2.Summary of follow-up/corrective actions taken: the patient sample was received for investigation and no interfering factors were identified.Based on the available data, a general reagent issue could be excluded.

Brand Name
ELECSYS TSH V2
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24183971
Report Number1823260-2026-00279
Device Sequence Number21336205
Product Code JLW
UDI-Device Identifier07613336157633
UDI-Public07613336157633
Combination Product (Y/N)N
PMA/510(K) Number
K190773
Exemption NumberVMSR
Number of Events Summarized4
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberTSH
Device Catalogue Number08443432190
Device Lot Number868935,84492900,838516,911795
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date04/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown